# SDR 96ZZZX691

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5872M
- Make and model: Cessna 310P
- Aircraft serial: 310P0172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Idler Bellcrank
- Part number: 08421022
- Condition: Cracked
- Location: Nlg
- Part time: 3,780 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  PILOT REPORTED LOUD BANG AS LANDING GEAR RETRACTED.  AIRCRAFT MADE NOSE-UP LANDING.  NO ONE INJURED AND AIRCRAFT DAMAGE MINIMAL.  SUSPECT RIGHT NOSE GEAR DOOR CLEVIS BOLT FAILURE CAUSED INCIDENT TO OCCUR.  FATIGUE LIFE OF IDLER BELLCRANK SUSPECT ALSO.  SUBMITTER RECOMMENDS COMPLETE INSPECTION OF LANDING GEAR DOOR ACTUATOR ROD ENDS AND IDLER BELLCRANK AT REGULAR INSPECTION INTERVALS.
